# SDR TRAX200800526

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 11,222 hours, 7,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN CORRODED BETWEEN STA 295 AND 310 AND BETWEEN STRINGER 24RT AND 25RT. REMOVED CORROSION IAW SRM 53-21-01SP. MINIMUM SKIN THICKNESS OF .030, .017 BLEND DEPTH (37 PERCENT) IS OUT OF LIMITS OF SRM 53-21-01 AND 53-00-01 FIG 53-00-01-991-805. FABRICATED REPAIR DOUBLER.  CUTOUT REQUIRES NDT PER SRM 53-00-01 PG 207.  INSTALLED REPAIR DOUBLER, FAY SEALED AND APPLIED PRIMER TO REPAIR AREA PER SRM 53-00-01. PAINTED FASTENERS IN REPAIR AREA AND APPLIED CIC TO AREA PER SRM 51-21-00.
